| Model Number |
37415 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event date: the event date was not reported; the first date of the month of the aware date was selected as an estimate.
Event or Problem Description
It was reported that several pairs of size 8 esp specialty gloves had been opened and every pair had a hole in the wrist.There were no patient or physician injuries or issues reported to have occurred.